# SDR CALA2023053101707

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 40,784 hours, 14,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Dr 2 Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 2 LEFT EXTERIOR EMERGENCY LIGHT NOT ON DURING EMERGENCY LIGHT TEST. RELAMPED WITH #767 BULB. WORKS OK.
